# SDR 2011F00046

- Difficulty date: February 10, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 23,496 hours, 15,862 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD SYS "B" FLUID LOSS.  UPON LANDING, CREW REPORTED A SIGNIFICANT DECREASE SYS "B" HYD QUANTITY & FLUID ON AFT FUSELAGE AND RT INBD FLAP, ESPECIALLY NR 6 FLAP CANOE.  INVESTIGATION  COULD NOT DETERMINE SOURCE OF FLUID & NO LEAKS WERE NOTED AT THAT TIME. NO LEAK FOUND.  MFG HAS ISSUED SL 737-SL-29-095-A.  CAUSE APPEARS TO BE USE OF NAS1611-XXXA CODE O-RINGS. SUBSEQUENT MFG CHANGES REQUIRE USE OF NAS1611-XXX (NO CODE) O-RINGS.  EARLIER CODE A O-RINGS WERE DISCOVERED TO TAKE A SET UNDER LONG TERM COLD SOAK CONDITIONS.  THIS EXPLAINS INITIAL LEAK IN AREA OF THE RT INBD SPOILER ACTUATORS AND NO LEAK PRESENT AFTER LANDING WHEN ACTUATORS WERE WARMED BY WARM FLUID AND AIR.  ACFT RETURNED TO DEPARTURE, ACCOMPLISHING A VERIFICATION FLIGHT ENROUTE WITHOUT EVENT. UPON ARRIVAL, INBD RT GROUND SPOILER INBD ACTUATOR WAS REPLACED WITH A SN  ACTUATOR KNOWN TO HAVE THE NAS1611-XXX O-RINGS INSTALLED.  NO LEAKS WERE OBSERVED. ACFT DEPARTED, ACCOMPLISHING AN ENROUTE VERIFICATION FLIGHT SUCCESSFULLY.  OTHER ACTUATORS POSSIBLY AFFECTED BY COLD SOAKED O-RINGS ARE ALL L/E SLAT ACTUATORS, STANDBY RUDDER PCU, AND THE 3 REMAINING INBD GROUND SPOILER ACTUATORS.  ACCOMPLISH A RECORDS REVIEW TO DETERMINE WHICH ACTUATORS MAY STILL HAVE THE SUSPECT NAS1611-XXXA CODE O-RINGS. CONTINUE TO MONITOR FOR LEAKS IN L/E AND GROUND SPOILER ACTUATORS.
